# SDR CA160201001

- Difficulty date: January 30, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,578 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT HAD DEPARTED WITH NR 1 PRESSURIZATION ON MEL, AT FL340 THE CREW LOST SYS NR 2 PRESSURIZATION.  CREW DECLARED A MAYDAY WITH ATC AND DESCENDED TO 10,000 FT , ALL CABIN OXYGEN MASKS DEPLOYED.  FLIGHT LANDED APPROXIMATELY 4000 KGS OVER MAX LANDING WEIGHT, ACFT TAXIED TO GATE UNDER OWN POWER CREW ADVISES THAT THERE WERE SOME VERY SHAKEN PASSENGERS.  RESOLUTION TSM 21-31-00-810-803 C/O.  REPLACED OUT FLOW VALVE IAW AMM 21-31-51-00-001. NEW CPC NR 1 AND NR 2 INSTALLED IAW AMM 21-31-34, PB401. CPC 1 AND 2 BITE TEST OK.
